Filler-Induced Interstitial Nephritis in a Male-to-Female Transgender Person: A Case Report.
Аннотация
Transgender individuals experience lower overall health outcomes than cisgender individuals due to a higher burden of chronic illnesses in this demographic. An early loss in renal function is frequently seen in acute interstitial nephritis (AIN), which is defined by the presence of inflammatory infiltrates and edema inside the interstitium. Infections or medication use can cause interstitial nephritis. In two-thirds of cases, interstitial nephritis caused by drugs is detected. Few people are affected by it, thus, it's thought to be immune-mediated rather than dose-dependent. In this report, a 32-year-old transgender female was admitted to a hospital due to generalized swelling following filler injections in the buttocks region. It is important for doctors and patients to be informed about these procedures' potential risks. Additionally, more study has to be done on the negative effects of filler injections.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.